Scattering by randomly irregular narrow strips of constant width
Article first published online: 7 DEC 2012
Copyright 1990 by the American Geophysical Union.
Volume 25, Issue 5, pages 707–719, September-October 1990
How to Cite
1990), Scattering by randomly irregular narrow strips of constant width, Radio Sci., 25(5), 707–719, doi:10.1029/RS025i005p00707.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 25 APR 1990
- Manuscript Received: 15 DEC 1989
Scattering of plane electromagnetic waves by randomly irregular narrow strips is considered in the case when the constant width is much smaller than the wavelength and the randomly irregular strip is a straight line on the average. The randomness is treated in second order of perturbation theory. The domain of validity of perturbation theory is extended by using Padé approximants. The results obtained are also used to establish the connection with earlier work based on a different approach.